# SDR IPXA3B79781

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAP DRIVE EICAS MESSAGE, EMERGENCY DECLARED.  RAN FLAPS DRIVE QRH CHECKLIST.  LANDED WITHOUT INCIDENT.  CHECKED CMC PRESENT LEG FAULTS FOUND MESSAGE 27771 AND CMC EXISTING FAULTS.  27650 RT OTBD RVDT FAIL.  R & R RT OTBD FLAP POSITION TRANSMITTER IAW AMM 27-58-01, PG BLOCK 401, REV 7702.  OPS CHECK SATISFACTORY OF RVDT IAW PG BLK 27-58-01/501.
